ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Kiveleva K. G., Frajman L. A. Бифуркационный анализ неавтономного маятникового уравнения из теории систем фазовой синхронизации. Izvestiya VUZ. Applied Nonlinear Dynamics, 1994, vol. 2, iss. 2, pp. 27-35.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 95)
Language: 
Russian

Бифуркационный анализ неавтономного маятникового уравнения из теории систем фазовой синхронизации

Autors: 
Kiveleva Klara Georgievna, Institute of Applied Mathematics and Cybernetics. Nizhny Novgorod state University
Frajman Ljudmila Alekseevna, Institute of Applied Mathematics and Cybernetics. Nizhny Novgorod state University
Abstract: 

  

Key words: 
Reference: 

  

Short text (in English):
(downloads: 45)